Local monotonicity properties of two-variable Gini means and the comparison theorem revisited

Péter Czinder, Zsolt Páles

Research output: Contribution to journalArticle

14 Citations (Scopus)


In this paper we examine local monotonicity properties of the so-called Gini means, defined by A formula is presented. with respect to the parameters (a, b). As a consequence of our results, we obtain a new proof of the comparison theorem of two-variable Gini means.

Original languageEnglish
Pages (from-to)427-438
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - Jan 15 2005



  • Comparison problem
  • Gini means
  • Local monotonicity properties

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this